# SDR AALA202110085413

- Difficulty date: September 25, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 32,277 hours, 13,280 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 411N110914
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE INOPERATIVE AT EXIT ROW 16. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADE ASSEMBLY WITH NEW IAW AMM 25-21-12, OPS CHECK GOOD.** (CLOSED)
